Alert archive / Arkansas / Tornado Warnings in 2017

Tornado Warning 41, NWS Little Rock, AR

April 30, 2017White County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 30, 2017, 12:35 AM CDT for White County, Woodruff County, Arkansas. It was in force for 25 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 12:35 AM CDT (05:35 UTC)
Expired
Apr 30, 2017, 1:00 AM CDT
In force
25 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 12:37 AM CDTTSTM WND DMG2 Se West Point, ARA HOUSE SUSTAINED MAJOR DAMAGE.
Apr 30, 12:37 AM CDTTSTM WND DMGHigginson, ARTREES AND POWERLINES DOWN AROUND THE HIGGINSON AREA... PORTION OF HIGHWAY 11 BLOCKED AS A RESULT.
Apr 30, 12:37 AM CDTTORNADO2 N Walker, ARAN EF1 TORNADO WAS CONFIRMED IN WHITE COUNTY. A MOBILE HOME SHIFTED OFF ITS FOUNDATION...WITH SEVERAL TREES SNAPPED OR UPROOTED. SEVERAL STRUCTURES WERE DAMAGED...WITH DEBRIS LOFTED INTO TREES.
Apr 30, 12:38 AM CDTTSTM WND DMG1 N Griffithville, ARA TRAILER WAS FLIPPED OVER.
Apr 30, 12:44 AM CDTTSTM WND DMG2 Nw Georgetown, ARSEVERAL TRAILERS WERE OVERTURNED NORTHWEST OF GEORGETOWN...NEAR HIGHWAY 36 AND NIMMO ROAD.
Apr 30, 12:52 AM CDTTSTM WND DMGGeorgetown, ARTREES AND POWERLINES DOWN IN GEORGETOWN... INCLUDING A TREE DOWN ON A HOME.
Apr 30, 12:57 AM CDTTORNADO4 S Augusta, ARAN EF1 TORNADO WAS CONFIRMED IN WESTERN WOODRUFF COUNTY. SEVERAL TREES WERE UPROOTED OR SNAPPED...WITH DAMAGE TO A METAL SHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 10:23 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 5.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

505 
WFUS54 KLZK 300535
TORLZK
ARC145-147-300600-
/O.NEW.KLZK.TO.W.0041.170430T0535Z-170430T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1235 AM CDT SUN APR 30 2017

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Woodruff County in eastern Arkansas...
  Southeastern White County in central Arkansas...

* Until 100 AM CDT
    
* At 1234 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Higginson, or near Searcy, moving east at
  45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Searcy...                         Augusta...
  Higginson...                      Patterson...
  West Point...                     Pryor...
  Hurricane Lake WMA...             McCrory...
  Griffithville...                  Dixie...
  Howell...                         Walker...
  McClelland...                     Gregory...
  Grays...                          Wiville...
  Georgetown...                     

This includes US Highway 67 between mile markers 39 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3507 9118 3510 9176 3520 9178 3532 9121
TIME...MOT...LOC 0534Z 269DEG 41KT 3515 9170 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
3 follow-up statements
973 
WWUS54 KLZK 300541
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1241 AM CDT SUN APR 30 2017

ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1241 AM CDT SUN APR 30 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND SOUTHEASTERN WHITE COUNTIES...
    
At 1241 AM CDT, a severe thunderstorm capable of producing a tornado
was located over West Point, or 8 miles southeast of Searcy, moving
east at 50 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Augusta...                        Kensett...
Patterson...                      West Point...
Pryor...                          Hurricane Lake WMA...
McCrory...                        Griffithville...
Howell...                         Gregory...
Grays...                          Wiville...
Georgetown...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3511 9118 3511 9165 3522 9170 3532 9121
TIME...MOT...LOC 0541Z 257DEG 43KT 3517 9160 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
620 
WWUS54 KLZK 300546
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1246 AM CDT SUN APR 30 2017

ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1246 AM CDT SUN APR 30 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND SOUTHEASTERN WHITE COUNTIES...
    
At 1245 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pryor, or 11 miles southwest of Augusta, moving east
at 55 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Augusta...                        Patterson...
West Point...                     Pryor...
Hurricane Lake WMA...             McCrory...
Howell...                         Wiville...
Gregory...                        Grays...
Georgetown...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3511 9118 3512 9159 3523 9163 3532 9121
TIME...MOT...LOC 0545Z 261DEG 49KT 3518 9153 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
059 
WWUS54 KLZK 300553
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1253 AM CDT SUN APR 30 2017

ARC145-147-300600-
/O.CON.KLZK.TO.W.0041.000000T0000Z-170430T0600Z/
Woodruff AR-White AR-
1253 AM CDT SUN APR 30 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
WOODRUFF AND EAST CENTRAL WHITE COUNTIES...
    
At 1252 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurricane Lake WMA, or near Augusta, moving east at
55 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Augusta...                        Patterson...
Hurricane Lake WMA...             McCrory...
Howell...                         Wiville...
Gregory...                        Grays...
Georgetown...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3511 9118 3512 9151 3525 9155 3532 9121
TIME...MOT...LOC 0552Z 257DEG 46KT 3520 9143 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:34 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 29, 8:34 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Little Rock AR
834 PM CDT Sat Apr 29 2017

.AVIATION...30/00z Taf Cycle

Convection wl cont to increase in areal coverage later this
evening and durg the overnight hours. VFR/MVFR conds wl prevail
outside of convection, with persistent storms producing IFR conds
at times. Assocd CDFNT wl push EWD acrs AR later on Sun with
improving conds as drier air advects into the region. /44/
&&

.PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017)

SHORT TERM...Tonight Through Sunday

Surface low pressure was anchored over north central Texas this
afternoon, with a stationary boundary stretching northeast into
eastern Oklahoma and northwestern Arkansas. Ascent across this
region has led to a dramatic increase in convection this
afternoon, with numerous showers and thunderstorms noted across
western, northwestern, and even north central Arkansas. Observed
rainfall rates have been in the 1.50 inch per hour range so far in
the heavier bands, with Highfill receiving over 2 inches between
17z-19z. Flash flooding has already become a concern, with
saturated soils and heavy rains leading to several water rescues
in the Fayetteville and Rogers areas already today.

Widespread 2-4 inch accumulations still appear likely across
central and northern Arkansas through the remainder of today and
tonight. This initial push of convection will be followed by a
second round later tonight as stronger forcing for ascent moves in
ahead of the upper low that will be approaching. As such, locally
heavier amounts will not be out of the question. Storm motions,
whether this afternoon, or with the cold front later tonight, will
be roughly parallel to the lines of convection so training cells
and resultant flash flooding will be an issue. Models are still
insistent on a PWAT plume of roughly 2" along the cold front later
tonight. In addition to northern Arkansas, suspect there will be
a considerable flash flooding threat in southern and southeastern
Arkansas tonight along the cold front as it moves through.

The other concern will be severe storms. The special release 18z
sounding shows and uncapped environment with considerable CAPE in
place, on the order of 3,700 J/kg. Any storms that do develop this
afternoon and evening will certainly have plenty of instability
to work with. The limiting factor will be shear as it pertains to
organized convection. Thus through this evening large hail and
damaging winds will be the primary threat in addition to flash
flooding. While shear isn't the best this afternoon, it will
improve this evening and tonight ahead of the cold front as the
low level jet kicks in. Model soundings suggest convection for
central and southern Arkansas will still be surface-based, so the
threat of severe storms will remain well into the evening and
overnight hours.

By daybreak Sunday morning, the cold front will be in central to
eastern Arkansas and working its way eastward. Some convection
will lag the front but the risk of any strong to severe storms
will be nearly over with by daybreak I believe.

LONG TERM...Sunday night Through Saturday

On Sunday night, the cold front will be moving south and east of the
area, with cooler air moving in behind it. As the closed upper low
passes north of the area, there will be some wraparound cloud cover
but this should clear out Monday, with the beginning of the week
being fairly pleasant.

Speaking of the front, as it hits nearly parallel upper flow to the
south of the state, it will stall out. As an upper trough digs down
into the Rockies, the flow will amplify again, and this will push
the boundary back to the north as a warm front around Tuesday. The
front looks to stall out somewhere over Arkansas, with several waves
moving through and interacting with it. This will make showers and
thunderstorms a good possibility through the end of the week.

By late in the week, surface low pressure will form along the front,
which will give it momentum. Of course, it looks like there will be
a cutoff upper low dropping down into the southern plains into
possibly the Arklatex region which would also give it a push.

&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley-
Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner-
Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White-
Woodruff.

Flash Flood Watch through Sunday evening FOR Arkansas-Baxter-
Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-
Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan-
Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope-
Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-
Woodruff-Yell.

Flash Flood Watch through Sunday evening FOR Bradley-Calhoun-
Cleveland-Desha-Drew-Lincoln-Ouachita.
&&
Hazardous weather outlook, Apr 29, 11:02 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
1102 PM CDT Sat Apr 29 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun-
Bradley-Drew-
1102 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Numerous showers and thunderstorms...some severe...will continue
through tonight. Damaging winds and large hail are the main threats.
Isolated tornadoes will also be possible with the cold front. With a
very moist atmosphere, very heavy rain will be seen through the
night in most areas. 1 to 3 inches are expected in the south with 3
to 6 inches elsewhwhere...with isolated higher amounts.

These heavy rain amounts will lead to flash flooding and river
flooding over many parts of Arkansas. Residents need to follow the
latest statements and possible warnings during this dangerous
weather situation. A flash flood watch is in effect for the expected
heavy rain. Winds will be elevated over mainly the eastern half of
Arkansas, and a lake wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

A line of thunderstorms should be exiting eastern Arkansas Sunday
morning. Any severe thunderstorms will quickly weaken or move out of
the area. The main severe threats would be damaging winds or large
hail. Drier air moves into the state in the afternoon diminishing
rain chances.

The next system will arrive with a warm front Wednesday. Chances of
showers and thunderstorms are expected Tuesday night continuing into
Thursday. Severe thunderstorms are not expected with this system at
this time.

.Spotter Information Statement...

Spotter activation may be needed later today through early
Sunday. Please monitor the latest forecasts over the next couple
of days.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Special weather statement, Apr 29, 11:01 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1101 PM CDT SAT APR 29 2017

ARZ016-024-025-033-300445-
White AR-Independence AR-Jackson AR-Cleburne AR-
1101 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN INDEPENDENCE...
NORTHWESTERN WOODRUFF...SOUTHWESTERN JACKSON...EASTERN CLEBURNE AND
NORTHERN WHITE COUNTIES UNTIL 1145 PM CDT...

At 1100 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Concord to near Pangburn
to near Gravel Hill. Movement was northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Newark...
Pangburn...                       Pleasant Plains...
Oil Trough...                     Concord...
Russell...                        Jacksonport...
Magness...                        Moorefield...
Salado...                         Gravel Hill...
Steprock...                       Southside in Independence Count...
Crosby...                         Bradford...
Sulphur Rock...                   Letona...
Albion...                         Almond...

A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern, central and north central Arkansas.

&&

LAT...LON 3536 9143 3525 9201 3544 9188 3567 9195
      3582 9146 3574 9127
TIME...MOT...LOC 0400Z 238DEG 30KT 3575 9193 3548 9182 3522 9203

46
Local storm report, Apr 29, 11:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1151 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      CONWAY                  35.09N 92.45W
04/29/2017                   FAULKNER           AR   PUBLIC

            A NUMBER OF ROADS IN THE CITY OF CONWAY ARE UNDER WATER
            AND IMPASSIBLE.

&&

44
Local storm report, Apr 29, 11:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1155 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      MT IDA                  34.55N 93.63W
04/29/2017                   MONTGOMERY         AR   PUBLIC

            SEVERAL ROADS AROUND MOUNT IDA WERE COVERED BY SEVERAL
            FEET OF WATER AND IMPASSIBLE.

&&

44
Special weather statement, Apr 29, 11:56 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1156 PM CDT SAT APR 29 2017

ARZ024-032-033-043>046-300545-
Pulaski AR-White AR-Lonoke AR-Prairie AR-Saline AR-Faulkner AR-
Cleburne AR-
1156 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRAIRIE...
SOUTHWESTERN JACKSON...SOUTHERN CLEBURNE...LONOKE...NORTHEASTERN
FAULKNER...WHITE...EAST CENTRAL SALINE AND EASTERN PULASKI COUNTIES
UNTIL 1245 AM CDT...

At 1156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Quitman to near Little Rock AFB to Shannon
Hills. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
Cabot...                          Searcy...
Bryant...                         Downtown Little Rock...
Lonoke...                         North Little Rock Airport...
Little Rock AFB...                Southwest Little Rock...
Beebe...                          Ward...
Vilonia...                        Shannon Hills...
Bald Knob...                      England...
Carlisle...                       Wrightsville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
central, eastern and north central Arkansas.

LAT...LON 3453 9181 3454 9254 3493 9222 3538 9225
      3553 9160 3545 9159 3544 9157 3515 9148
TIME...MOT...LOC 0456Z 249DEG 34KT 3533 9219 3496 9212 3463 9242

Brown
Special weather statement, Apr 30, 12:07 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1207 AM CDT SUN APR 30 2017

ARZ016-025-033-300530-
White AR-Independence AR-Jackson AR-
1207 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE...
NORTHWESTERN WOODRUFF...JACKSON AND NORTHEASTERN WHITE COUNTIES UNTIL
1230 AM CDT...

At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Pleasant Plains, or 16 miles northwest of Augusta,
moving northeast at 70 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Newport...                        Bald Knob...
Tuckerman...                      Diaz...
Newark...                         Swifton...
Pleasant Plains...                Oil Trough...
Russell...                        Jacksonport...
Magness...                        Steprock...
Bradford...                       Campbell Station...
Thida...                          Heffington...
Kenyon...                         Elgin...
Velvet Ridge...                   Cord...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern, central and north central Arkansas.

LAT...LON 3544 9134 3544 9135 3543 9135 3526 9155
      3541 9175 3589 9135 3589 9112 3587 9103
      3570 9104
TIME...MOT...LOC 0507Z 220DEG 61KT 3546 9156

Brown
Local storm report, Apr 30, 12:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TSTM WND DMG     HASKELL                 34.51N 92.64W
04/30/2017                   SALINE             AR   AMATEUR RADIO

            LARGE TREE DOWN ON HWY 229 AND FRONT DOOR BLOWN OFF OF
            HASKELL POLICE DEPARTMENT.

&&

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White47 min
Apr 29, 7:21 PM CDTSpecial Weather StatementLZKClark, Hot Spring, Montgomery, Pike54 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline22 min
Apr 29, 7:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
Apr 29, 7:50 PM CDTSpecial Weather StatementLZKSaline40 min
Apr 29, 7:57 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline24 min
Apr 29, 8:17 PM CDTSpecial Weather StatementLZKArkansas, Monroe28 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline51 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell48 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline48 min
Apr 29, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie23 min
Apr 29, 8:58 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more3 hr
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pope, Saline, Yell46 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff50 min
Apr 29, 9:15 PM CDTSpecial Weather StatementLZKMontgomery, Polk, Scott45 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min
Apr 29, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren44 min
Apr 29, 9:36 PM CDTSpecial Weather StatementLZKWhite39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more49 min
Apr 29, 9:46 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren18 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White39 min
Apr 29, 9:58 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 29, 10:10 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Apr 29, 10:14 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Yell31 min
Apr 29, 10:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White24 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more48 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Apr 29, 11:01 PM CDTSpecial Weather StatementLZKIndependence44 min
Apr 29, 11:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Apr 29, 11:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White34 min
Apr 29, 11:13 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Apr 29, 11:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more47 min
Apr 29, 11:37 PM CDTSevere Thunderstorm WarningLZKLonoke, White38 min
Apr 29, 11:55 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 29, 11:56 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White49 min
Apr 30, 12:07 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy9 hr
Apr 30, 12:07 AM CDTSpecial Weather StatementLZKJackson23 min
Apr 30, 12:09 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White51 min
Apr 30, 12:14 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 12:16 AM CDTAreal Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more6 hr
Apr 30, 12:56 AM CDTTornado WarningLZKJackson, White, Woodruff23 min
Apr 30, 1:06 AM CDTSevere Thunderstorm WarningLZKJackson, Prairie, Woodruff39 min
Apr 30, 1:58 AM CDTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie47 min
Apr 30, 2:12 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more4 hr
Apr 30, 2:12 AM CDTTornado WarningLZKJefferson, Lonoke, Prairie33 min
Apr 30, 2:30 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 30, 2:54 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff4 hr
Apr 30, 2:57 AM CDTSpecial Weather StatementLZKPrairie, Woodruff48 min
Apr 30, 3:12 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff48 min
Apr 30, 3:53 AM CDTSpecial Weather StatementLZKJackson, Monroe, Woodruff52 min
Apr 30, 4:15 AM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson45 min
Apr 30, 4:36 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski39 min
Apr 30, 4:45 AM CDTFlash Flood WarningLZKIndependence, Jackson, Woodruff3 hr
Apr 30, 4:52 AM CDTFlash Flood WarningLZKMonroe, Prairie, Woodruff3 hr
Apr 30, 5:00 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski45 min
Apr 30, 5:14 AM CDTFlash Flood Warning EmergencyLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more3 hr
Apr 30, 5:22 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 30, 5:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more4 hr
Apr 30, 6:26 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline2 hr
Apr 30, 7:27 AM CDTFlash Flood Warning EmergencyLZKBaxter6 hr
Apr 30, 8:12 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more3 hr
Apr 30, 8:34 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 8:41 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 11:07 AM CDTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more9 hr
Apr 30, 11:07 AM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Apr 30, 1:05 PM CDTAreal Flood WarningLZKBaxter12 hr

Nearby

Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.